MathSciNet Relay Station
MathSciNet bibliographic data
MR1845006 (2002g:42013) 42B10 (30E99)
Oberlin, Daniel M. Fourier restriction for affine arclength measures in the plane. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3303–3305 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement